# SDR ASAA0140058

- Difficulty date: April 12, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546430184
- Condition: Punctured
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND RIGHT INBOARD FORE FLAP LOWER SKIN IS PUNCTURED 19 INCHES FROM INBOARD END AND 9 INCHES FROM TRAILING EDGE.  REPAIRED IAW SRM 51-70-10.  (M)
